Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The structure of rings with faithful nonsingular modules
HTML articles powered by AMS MathViewer

by J. M. Zelmanowitz PDF
Trans. Amer. Math. Soc. 278 (1983), 347-359 Request permission

Abstract:

It is shown that the existence of a faithful nonsingular uniform module characterizes rings which have a full linear maximal quotient ring. New information about the structure of these rings is obtained and their maximal quotient rings are constructed in an explicit manner. More generally, rings whose maximal quotient rings are finite direct sums of full linear rings are characterized by the existence of a faithful nonsingular finite dimensional module.
References
Similar Articles
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 278 (1983), 347-359
  • MSC: Primary 16A48; Secondary 16A08, 16A42, 16A53, 16A64, 16A65
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0697079-3
  • MathSciNet review: 697079